# SDR SWIA202053220

- Difficulty date: September 28, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 14,639 hours, 8,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE CENTER FUSELAGE 1 DRY AREA 53-21 RT SEAT TRACK FRAME 12/20 Y= -10.748" BETWEEN FRAME 12 & 13, 14 &15 AND FRAME17.  C-CHECK RO 10/12/2020.  REMOVED AND REPLACED RT SEAT TRACK BETWEEN FR 12/20 Y= -10.748" WITH NEW SEAT TRACK FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.
